# SDR C2XA11TY040

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 21,335 hours, 11,462 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS ON SENT TO TYS FOR A LIGHTNING STRIKE DAMAGE BETWEEN STR 20/21R NEAR FR 72.  MAINTENANCE INSTALLED A SMALL DAMAGE REPAIR TO FUSELAGE SKIN AT FR72 AND STR 20/21R IAW ETD 2011-145/00377.  A/C WAS RELEASE AFTER PRESSURE CHECKS TO SERVICE.  DMI WAS THEN CLEARED.
